# SDR UIEA2020102202288

- Difficulty date: October 19, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,856 hours, 20,474 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901906
- Part serial: 1557
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP 1 STATUS MESSAGE INTERMITTENT IN FLIGHT.  PERFORMED MEG CHECK BETWEEN PINS 18 AND 2 ON D2382 LOOP 1 AND PINS 18 AND 20 ON D2838 AT P54 PANEL BOTH WERE GOOD AT 110 MEG OHMS.  REPLACED UPPER AFT ENGINE FIRE DETECTOR (T5681), IAW B767-300 AMM 26-11-02.  OPERATIONS CHECK GOOD.
